# SDR 0300265642

- Difficulty date: February 18, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 23,695 hours, 9,392 cycles
- Engine: Pwa PW2037
- Engine time: 48,552 hours, 20,040 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Component: Engine, Pwa
- Component part number: PW2037
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

During cruise flight the aircraft cabin and cockpit were cold. Flight crew switched to manual and then to auto pack temp control. The cabin began to fill with smoke and the left aft lav alarm sounded. Smoke stopped when standby pack control reselected. Maintenance replaced the Zone Temp Controller.
